Pulmonary oedema following administration of cytokines

Pulmonary oedema following administration of cytokines is a rare cause of non-cardiogenic pulmonary oedema. It has been reported to occur with various cytokines inclusive of Interleukin 2. The mechanism in the case of interleukin 2 it is thought to be related to an increase in pulmonary capillary permeability 2.

See also

Share article

Article Information

rID: 26501
System: Chest
Synonyms or Alternate Spellings:
  • Pulmonary edema following administration of cytokines
  • Pulmonary oedema related to administration of cytokines
  • Pulmonary edema related to administration of cytokines
  • Pulmonary oedema with cytokines
  • Pulmonary edema with cytokines

Support Radiopaedia and see fewer ads

Updating… Please wait.
Loadinganimation

Alert accept

Error Unable to process the form. Check for errors and try again.

Alert accept Thank you for updating your details.